Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 84, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 3, 2014, 10:59 PM CDT for 4 counties in Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2014, 10:59 PM CDT (03:59 UTC)
- Expired
- Jun 3, 2014, 11:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Clay County, NE, Fillmore County, NE, Hamilton County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 68 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
| Jun 3, 5:59 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1451 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 2185 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:47 PM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Jun 3, 5:47 PM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 547 PM CDT TUE JUN 3 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 133 PM CDT TUE JUN 3 2014 ALOFT: THE SHORTWAVE TROF RESPONSIBLE FOR THE SEVERE TSTM THREAT WILL DEPART FOR THE GREAT LAKES TONIGHT...FOLLOWED BY A SHORTWAVE RIDGE TOMORROW. MEANWHILE...THE NEXT TROF IS ALREADY MOVING ONTO THE W COAST AND WILL CROSS THE NRN ROCKIES BY TOMORROW EVENING. SURFACE: LEE CYCLOGENESIS WAS IN PROGRESS. THIS LOW WILL HEAD E ALONG THE KS-NEB BORDER TONIGHT AND HEAD INTO THE OHIO VALLEY TOMORROW. IN ITS TAKE...THE FRONT THAT CURRENTLY BISECTS NEB WILL SAG S INTO THE SRN PLAINS AND BECOME STATIONARY. WEAK HIGH PRES BUILDS IN TOMORROW. REST OF THIS AFTERNOON: WE EXPECT SEVERAL CLASSIC SUPERCELLS TO FORM OVER S-CNTRL NEB. GIVEN THE MODERATE-HIGH INSTABILITY... MLCAPE UP TO 3500 J/KG AND 0-1 KM SHEAR...AND SUFFICIENT TO SIGNIFICANT 0-1 KM AND 0-3 KM SRH...HIGH-END SEVERE WX IS EXPECTED WITH THESE SUPERCELLS. REMEMBER...THESE STORMS WILL NOT FORM EVERYWHERE. JUST BE AWARE THAT IF A THUNDERSTORM FORMS IN YOUR VICINITY...HAVE A PLAN FOR WHERE YOU WILL TAKE SHELTER AND BE READY FOR THREATENING WX. CONT TO FOLLOW ALL WATCHES/WARNINGS FROM THIS OFFICE REGARDING SEVERE WX. TONIGHT: WE WILL NEED TO MONITOR N-CNTRL KS FOR SUPERCELL DEVELOPMENT ALONG OR AHEAD OF THE DRYLINE. OTHERWISE...TSTMS WILL EXIT THE FCST AREA BY 10 PM. WED: QUIET AND DRY. TEMPS BACK TO NEAR NORMAL. WE MAY NOT BE HIGH ENOUGH WITH THE WINDS DURING THE MORNING. INITIAL MIXING MAY BRING DOWN HIGHER WINDS FORENOON. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 133 PM CDT TUE JUN 3 2014 DUE TO THE MODERATE RISK FOR SEVERE WX THIS AFTERNOON...WE WILL FOREGO THE EXTENDED DISC. OVERALL TREND WILL BE FOR COOLER TEMPS...POSSIBLY WITH ONE DAY OF MUCH BELOW NORMAL HIGHS /10F OR MORE/. SUNDAY HIGHS COULD STRUGGLE TO REACH 70F. MULTIPLE LOW CHANCES FOR SHWRS/TSTMS BUT IT LOOKS LIKE THE "BEST" CHANCE WILL BE FRI NIGHT WITH THE STRONGEST COLD FRONT WE HAVE SEEN SINCE MID MAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 543 PM CDT TUE JUN 3 2014 WHETHER OR NOT TSTMS WILL REACH KGRI IS THE MAIN CONCERN FOR THE TAF PERIOD THIS EVENING. CONVECTION HAS DEVELOPED NORTH OF THE TERMINAL WITH NEW DEVELOPMENT OF STORMS INITIATING WELL TO THE WEST. THERE REMAINS AN OUTSIDE CHC THAT STORMS MAY REACH KGRI...BUT HAVE JUST CARRIED VCTS ATTM. IF STORMS DO REACH THE TERMINAL...SEVERE STORMS ARE POSSIBLE. THE SFC COLD FRONTAL BOUNDARY WILL CROSS KGRI AFTER 06Z WITH WINDS SHIFTING NORTHERLY. CONDITIONS ALSO DRY OUT TONIGHT BEHIND THE BOUNDARY. THERE IS THE POTENTIAL FOR MVFR CIGS TOWARD WEDNESDAY MORNING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005>007-017>019. && SHORT TERM...HALBLAUB LONG TERM...HALBLAUB AVIATION...FAY
Hazardous weather outlook, Jun 3, 8:53 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 853 PM CDT TUE JUN 3 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 050200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 853 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING ISOLATED TORNADOES...HAIL OF BASEBALL SIZE AND DAMAGING WINDS OF 70 MPH ARE POSSIBLE THROUGH THE EVENING ACROSS SOUTH CENTRAL NEBRASKA. VERY HEAVY RAINFALL IN EXCESS OF TWO INCHES COULD ACCOMPANY THE STORMS WHICH MAY CAUSE AREAS OF LOWLAND FLOODING...ESPECIALLY FOR LOCATIONS WHICH RECEIVED HEAVY RAINFALL OVER THE WEEKEND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST WEDNESDAY NIGHT THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL KANSAS ON FRIDAY...AND ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA ON SATURDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Local storm report, Jun 3, 10:01 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1001 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 5 WSW ST. PAUL 41.19N 98.55W
06/03/2014 E1.75 INCH HOWARD NE PUBLIC
NUMEROUS GOLF BALL SIZE HAIL REPORTED.
&&
GUERREROLocal storm report, Jun 3, 10:06 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1006 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG BOELUS 41.08N 98.72W
06/03/2014 HOWARD NE EMERGENCY MNGR
DOWNED TREES AND POWER LINES
&&
GUERREROLocal storm report, Jun 3, 10:17 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1017 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HAIL 2 E CHAPMAN 41.02N 98.12W
06/03/2014 E1.75 INCH MERRICK NE PUBLIC
&&
GUERREROLocal storm report, Jun 3, 10:18 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1018 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL LITCHFIELD 41.16N 99.15W
06/03/2014 E1.00 INCH SHERMAN NE EMERGENCY MNGR
&&
PETRLocal storm report, Jun 3, 10:28 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1028 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM HAIL 3 NW BOELUS 41.11N 98.76W
06/03/2014 E1.75 INCH SHERMAN NE TRAINED SPOTTER
&&
GUERREROLocal storm report, Jun 3, 10:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1041 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 2 N ELYRIA 41.71N 99.01W
06/03/2014 VALLEY NE COUNTY OFFICIAL
PIVOTS OVERTURNED N OF ELYRIA
0430 PM TORNADO 8 N ORD 41.72N 98.93W
06/03/2014 VALLEY NE STORM CHASER
TORNADO REPORTED 8 MILES N OF ORD VIA STORM CHASER.
0459 PM TORNADO 5 W GREELEY 41.55N 98.63W
06/03/2014 GREELEY NE LAW ENFORCEMENT
TORNADO REPORTED BY LAW ENFORCEMENT BETWEEN GREELEY AND
SCOTIA. EST LOCATION 5W OF GREELEY
0505 PM TORNADO 8 W SPALDING 41.69N 98.52W
06/03/2014 GREELEY NE COUNTY OFFICIAL
BRIEF TORNADO REPORTED 8W OF SPALDING BY TRAINED SPOTTER.
0516 PM TORNADO WOLBACH 41.40N 98.39W
06/03/2014 GREELEY NE LAW ENFORCEMENT
TORNADO REPORTED CROSSING HWY 281 BETWEEN MILE MARKER 102
AND 103
0516 PM HAIL SPALDING 41.69N 98.36W
06/03/2014 M1.75 INCH GREELEY NE COUNTY OFFICIAL
TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL FALLING IN
TOWN.
0542 PM TSTM WND DMG FULLERTON 41.36N 97.97W
06/03/2014 NANCE NE PUBLIC
18INCH BRANCH SNAPPED REPORT VIA SOCIAL MEDIA
0615 PM TSTM WND DMG FULLERTON 41.36N 97.97W
06/03/2014 NANCE NE 911 CALL CENTER
SEVERAL TREES DAMAGED AND A ROOF WAS BLOWN OFF A BUILDING
AROUND THE FULLERTON...BELGRADE AREAS. PUBLIC REPORTS TO
DISPATCH.
0619 PM HAIL 4 NE SILVER CREEK 41.37N 97.61W
06/03/2014 E1.00 INCH MERRICK NE FIRE DEPT/RESCUE
35-45 MPH WINDS ALSO REPORTED.
0625 PM TSTM WND DMG SPALDING 41.69N 98.36W
06/03/2014 GREELEY NE PUBLIC
SOCIAL MEDIA, TREE FELL ONTO SUV
0638 PM TSTM WND GST ORD AIRPORT 41.62N 98.95W
06/03/2014 M79.00 MPH VALLEY NE ASOS
ASOS REPORTED 79MPH WIND GUST
0700 PM TSTM WND DMG NORTH LOUP 41.49N 98.77W
06/03/2014 VALLEY NE PUBLIC
LARGE TREE LIMBS AND BRANCHES REPORTED DOWN AROUND TOWN
0709 PM TSTM WND GST PLEASANTON 40.97N 99.09W
06/03/2014 M55.00 MPH BUFFALO NE MESONET
THIS WIND GUST WAS ASSOCIATED WITH AN OUTFLOW BOUNDARY.
0713 PM TSTM WND DMG RAVENNA 41.03N 98.91W
06/03/2014 BUFFALO NE EMERGENCY MNGR
TREE LIMBS SNAPPED DUE TO WINDS
0728 PM HEAVY RAIN 2 W GENOA 41.45N 97.77W
06/03/2014 M2.20 INCH NANCE NE CO-OP OBSERVER
0735 PM HAIL ST. PAUL 41.21N 98.46W
06/03/2014 M1.00 INCH HOWARD NE EMERGENCY MNGR
0739 PM TSTM WND GST 6 NNE PALMER 41.31N 98.17W
06/03/2014 M62.00 MPH NANCE NE MESONET
0742 PM TSTM WND DMG 3 E ST. PAUL 41.21N 98.40W
06/03/2014 HOWARD NE PUBLIC
LARGE HEALTHY TREE LIMB ABOUT 6 INCHES IN DIAMETER CAME
DOWN WITH ESTIMATED 70 MPH WIND. THREE QUARTER INCH HAIL
WAS ALSO FALLING AND BEING DRIVEN BY THE DAMAGING WIND.
0756 PM TSTM WND GST PROSSER 40.69N 98.58W
06/03/2014 E62.00 MPH ADAMS NE 911 CALL CENTER
62MPH WIND GUST SNAPPED 4 INCH DIAMETER BRANCHES.
0801 PM TSTM WND GST 4 N HASTINGS 40.65N 98.39W
06/03/2014 M73.00 MPH ADAMS NE OFFICIAL NWS OBS
THUNDERSTORM OUTFLOW BOUNDRY MOVED THROUGH THE OFFICE.
0807 PM HAIL CENTRAL CITY 41.11N 98.00W
06/03/2014 M1.00 INCH MERRICK NE PUBLIC
0807 PM TSTM WND GST 4 WNW BRADSHAW 40.91N 97.82W
06/03/2014 M51.00 MPH YORK NE MESONET
0808 PM TSTM WND GST HASTINGS AIRPORT 40.60N 98.43W
06/03/2014 M70.00 MPH ADAMS NE ASOS
OUTFLOW BOUNDRY MOVED THROUGH THE AIRPORT.
0814 PM HAIL OSCEOLA 41.18N 97.55W
06/03/2014 M1.75 INCH POLK NE CO-OP OBSERVER
CORRECTED SOURCE OF REPORT
0819 PM HAIL GRESHAM 41.03N 97.40W
06/03/2014 E1.00 INCH YORK NE PUBLIC
NEAR ZERO VISIBILITY
0824 PM HAIL BRADSHAW 40.88N 97.75W
06/03/2014 E1.00 INCH YORK NE PUBLIC
SOCIAL MEDIA REPORT
0830 PM HAIL 2 W YORK 40.87N 97.63W
06/03/2014 E1.75 INCH YORK NE PUBLIC
SEVERAL HAIL REPORTS AROUND THE YORK AREA OF QUARTER TO
GOLFBALL SIZED HAIL
0840 PM HAIL MCCOOL JUNCTION 40.74N 97.60W
06/03/2014 M1.75 INCH YORK NE PUBLIC
0842 PM HAIL NORTH LOUP 41.49N 98.77W
06/03/2014 M1.25 INCH VALLEY NE TRAINED SPOTTER
0842 PM HAIL NORTH LOUP 41.49N 98.77W
06/03/2014 M1.00 INCH VALLEY NE PUBLIC
0844 PM HAIL NORTH LOUP 41.49N 98.77W
06/03/2014 E1.00 INCH VALLEY NE EMERGENCY MNGR
THREE QUARTER INCH TO ONE INCH HAIL DIAMETER HAIL
OCCURRED.
0847 PM FLOOD SHELBY 41.19N 97.43W
06/03/2014 POLK NE TRAINED SPOTTER
STREET FLOODING, STREETS FLOODED CURB TO CURB...CORRECTED
WEATHER EVENT
0851 PM HAIL 4 W BEAVER CROSSING 40.78N 97.36W
06/03/2014 E1.00 INCH SEWARD NE PUBLIC
0917 PM HAIL LOUP CITY 41.28N 98.97W
06/03/2014 E1.00 INCH SHERMAN NE PUBLIC
0918 PM HAIL LOUP CITY 41.28N 98.97W
06/03/2014 E1.50 INCH SHERMAN NE BROADCAST MEDIA
REPORT FROM WX CHANNEL CHASE TEAM.
0935 PM TSTM WND DMG BOELUS 41.08N 98.72W
06/03/2014 HOWARD NE EMERGENCY MNGR
DOWNED TREES AND POWER LINES
0950 PM HAIL 5 WSW ST. PAUL 41.19N 98.55W
06/03/2014 E1.75 INCH HOWARD NE PUBLIC
NUMEROUS GOLF BALL SIZE HAIL REPORTED.
0952 PM HAIL FARWELL 41.22N 98.63W
06/03/2014 E1.00 INCH HOWARD NE EMERGENCY MNGR
PILES OF NICKEL AND QUARTER SIZE HAIL
0952 PM HAIL ST. PAUL 41.21N 98.46W
06/03/2014 M1.50 INCH HOWARD NE CO-OP OBSERVER
1015 PM HAIL LITCHFIELD 41.16N 99.15W
06/03/2014 E1.00 INCH SHERMAN NE EMERGENCY MNGR
1017 PM HAIL 2 E CHAPMAN 41.02N 98.12W
06/03/2014 E1.75 INCH MERRICK NE PUBLIC
1026 PM HAIL 3 NW BOELUS 41.11N 98.76W
06/03/2014 E1.75 INCH SHERMAN NE TRAINED SPOTTER
&&
PETRThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:00 PM CDT | Areal Flood Advisory | GID | Greeley, Nance, Valley | 15 hr |
| Jun 3, 7:12 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more | 63 min |
| Jun 3, 7:16 PM CDT | Special Weather Statement | GID | Buffalo, Kearney, Phelps | 29 min |
| Jun 3, 7:38 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Nance, Polk and 1 more | 67 min |
| Jun 3, 7:48 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Fillmore, Franklin, Hall and 4 more | 42 min |
| Jun 3, 8:07 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 38 min |
| Jun 3, 8:32 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 43 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 43 min |
| Jun 3, 8:57 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 48 min |
| Jun 3, 8:59 PM CDT | Areal Flood Advisory | GID | Merrick, Polk | 22 hr |
| Jun 3, 9:12 PM CDT | Tornado Warning | GID | Howard, Sherman | 33 min |
| Jun 3, 9:29 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 46 min |
| Jun 3, 9:35 PM CDT | Tornado Warning | GID | Howard | 40 min |
| Jun 3, 9:45 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 45 min |
| Jun 3, 9:57 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Nance, Polk | 48 min |
| Jun 3, 10:13 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, York | 47 min |
| Jun 3, 10:20 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Hamilton, Merrick | 40 min |
| Jun 3, 10:30 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 45 min |
| Jun 3, 10:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk | 28 min |
| Jun 3, 10:53 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Hamilton, Merrick | 52 min |
| Jun 3, 11:30 PM CDT | Areal Flood Advisory | GID | Hall | 5 hr |
| Jun 3, 11:35 PM CDT | Special Weather Statement | GID | Clay, Fillmore | 40 min |
| Jun 3, 11:45 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, York | 34 min |
| Jun 3, 11:50 PM CDT | Special Weather Statement | GID | Hall, Hamilton | 40 min |
| Jun 4, 12:13 AM CDT | Special Weather Statement | GID | York | 47 min |
| Jun 4, 12:32 AM CDT | Special Weather Statement | GID | Fillmore | 43 min |
| Jun 4, 12:55 AM CDT | Special Weather Statement | GID | Hamilton | 50 min |
| Jun 4, 1:04 AM CDT | Special Weather Statement | GID | York | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.